Alert archive / Arkansas / Tornado Warnings in 2013
Tornado Warning 47, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at May 30, 2013, 9:38 PM CDT for Grant County, Saline County, Arkansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2013, 9:38 PM CDT (02:38 UTC)
- Expired
- May 30, 2013, 10:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Grant County, AR, Saline County, AR
The radar
The Little Rock radar (KLZK), 42 km from the middle of the area, began a volume at 02:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 8:46 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 2.6 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1600 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1217 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.8
- Supercell composite
- 7.1
The text
As transmitted, in the capitals the NWS used until 2016.
361 WFUS54 KLZK 310238 TORLZK ARC053-125-310330- /O.NEW.KLZK.TO.W.0047.130531T0238Z-130531T0330Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 938 PM CDT THU MAY 30 2013 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... SOUTHEASTERN SALINE COUNTY IN CENTRAL ARKANSAS... NORTH CENTRAL GRANT COUNTY IN CENTRAL ARKANSAS... * UNTIL 1030 PM CDT * AT 935 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE STORM WAS LOCATED NEAR TULL...OR 9 MILES SOUTH OF BENTON. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 25 MPH. * LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE... TULL... SHAW... SARDIS... ICO... DETONTI... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 3459 9238 3445 9231 3439 9261 3446 9265 TIME...MOT...LOC 0238Z 249DEG 10KT 3444 9257 $$ 46
2 follow-up statements
419 WWUS54 KLZK 310253 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 953 PM CDT THU MAY 30 2013 ARC053-125-310330- /O.CON.KLZK.TO.W.0047.000000T0000Z-130531T0330Z/ GRANT AR-SALINE AR- 953 PM CDT THU MAY 30 2013 ...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN SALINE AND NORTH CENTRAL GRANT COUNTIES UNTIL 1030 PM CDT... AT 950 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 5 MILES WEST OF CANE CREEK...OR 10 MILES NORTH OF SHERIDAN...MOVING NORTHEAST AT 20 MPH. * LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE... CANE CREEK... SARDIS... ICO... BELFAST... DETONTI... PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR ARKANSAS. LAT...LON 3451 9254 3459 9238 3445 9231 3442 9248 TIME...MOT...LOC 0253Z 247DEG 10KT 3445 9244 $$ 46
270 WWUS54 KLZK 310312 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 1012 PM CDT THU MAY 30 2013 ARC053-125-310322- /O.CAN.KLZK.TO.W.0047.000000T0000Z-130531T0330Z/ GRANT AR-SALINE AR- 1012 PM CDT THU MAY 30 2013 ...THE TORNADO WARNING FOR SOUTHEASTERN SALINE AND NORTH CENTRAL GRANT COUNTIES IS CANCELLED... THE ROTATION IN THE STORM THAT PROMPTED THE WARNING HAS WEAKENED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR ARKANSAS. && LAT...LON 3451 9254 3459 9238 3445 9231 3442 9248 TIME...MOT...LOC 0312Z 247DEG 12KT 3448 9234 $$ 46
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at May 30, 2:03 PM CDT, 7 hours 35 minutes earlier.
Area forecast discussion, May 30, 2:03 PM CDT, 7 hours 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 203 PM CDT THU MAY 30 2013 .SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT SHOWERS/STORMS WILL BE LIKELY THIS AFTERNOON AND TONIGHT...WITH ABUNDANT LOW LEVEL MOISTURE...HIGH SHEAR...AND INSTABILITY PRESENT. SOME SEVERE STORMS ARE POSSIBLE...AND A TORNADO WATCH HAS BEEN ISSUED THROUGH 02Z. SOME STRONGER STORMS COULD PRODUCE BRIEF HEAVY RAINFALL AS WELL...GIVEN THE SLOW MEAN STORM MOTION VECTOR...AND INCREASING PRECIPITABLE WATER. ACTIVITY WILL GRADUALLY TRANSLATE NORTHEASTWARD THROUGH THE OVERNIGHT HOURS...DIMINISHING A BIT AFTER SUNSET. HOWEVER... ADDITIONAL SHOWERS/STORMS ARE POSSIBLE AS ANOTHER WAVE MOVES THROUGH...AND THE LOW LEVEL JET KICKS IN. THESE WILL MOST LIKELY AFFECT NORTHERN ARKANSAS. THERE WILL LIKELY BE A BRIEF BREAK DURING THE DAY FRIDAY. HOWEVER... COLD FRONT WILL START TO MAKE ITS WAY INTO THE REGION LATE FRIDAY AFTERNOON AND EARLY FRIDAY EVENING. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP AND OVERSPREAD THE AREA...PARTICULARLY IN THE NORTHWEST. DUE TO ALREADY WET GROUND...THE ADDITIONAL RAINFALL EXPECTED COULD CAUSE FLASH FLOODING. AMOUNTS OF TWO TO FOUR INCHES ARE POSSIBLE...WITH HIGHER TOTALS OF FIVE INCHES OR MORE NOT OUT OF THE QUESTION. FOR THIS REASON...HAVE ISSUED A FLASH FLOOD WATCH FOR NORTHWEST/NORTH CENTRAL ARKANSAS BEGINNING FRIDAY EVENING THROUGH MID DAY SATURDAY. IF MODEL TRENDS ARE ANY INDICATION... THIS MAY NEED TO BE ADJUSTED SOUTHWARD A BIT IN THE NEXT 12-24 HOURS. THE FRONT WILL MOVE INTO CENTRAL/SOUTHERN ARKANSAS MID DAY INTO LATE SATURDAY...WITH SHOWERS/STORMS CONTINUING. WHILE LOCALIZED HEAVY RAINFALL IS A POSSIBILITY THEN...IT/S NOT EXPECTED TO BE AS WIDESPREAD. FRONT SHOULD CLEAR OUT BY LATE SATURDAY...WITH COOLER WEATHER IN THE OFFING. && .LONG TERM...MONDAY THROUGH THURSDAY NO MAJOR CHANGES WERE MADE TO THE EXTENDED FORECAST. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 70 81 71 81 / 60 30 50 70 CAMDEN AR 70 85 71 88 / 50 10 20 60 HARRISON AR 67 82 68 78 / 60 30 80 80 HOT SPRINGS AR 71 85 73 83 / 50 10 20 70 LITTLE ROCK AR 71 86 72 84 / 40 20 20 70 MONTICELLO AR 72 90 73 89 / 30 10 20 60 MOUNT IDA AR 72 84 74 83 / 50 10 30 70 MOUNTAIN HOME AR 68 82 68 81 / 60 30 80 80 NEWPORT AR 71 83 71 81 / 60 30 30 70 PINE BLUFF AR 71 85 72 85 / 30 10 20 70 RUSSELLVILLE AR 70 83 71 81 / 50 20 50 80 SEARCY AR 70 83 70 82 / 50 20 30 70 STUTTGART AR 71 85 72 86 / 40 20 20 70 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM FRIDAY EVENING THROUGH SATURDAY AFTERNOON FOR BAXTER-BOONE-MARION-NEWTON-SEARCY. && SHORT TERM...57 / LONG TERM...62
Hazardous weather outlook, May 30, 8:47 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 847 PM CDT THU MAY 30 2013 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-311000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 847 PM CDT THU MAY 30 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TONIGHT STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS THE AREA THROUGH MOST OF THE OVERNIGHT HOURS. DAMAGING WIND GUSTS AND VERY HEAVY RAINFALL CAN BE EXPECTED WITH THE STRONGEST STORMS. ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY YET ANOTHER DISTURBANCE IS EXPECTED TO MOVE THROUGH THE REGION ON FRIDAY AS AN UPPER LEVEL TROUGH OF LOW PRESSURE MOVES THROUGH THE NATIONS MID SECTION. ADDITIONAL SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE...ESPECIALLY IN THE AFTERNOON HOURS. THE MAIN SEVERE WEATHER THREATS WILL BE LARGE HAIL AND STRONG WINDS BUT THE TORNADO THREAT CAN NOT BE DISCOUNTED ENTIRELY. IN ADDITION TO THE POSSIBILITY OF STRONG STORMS...THE MOISTURE LADEN AIR MASS COULD ALSO LEAD TO LOCALLY HEAVY RAIN. ROUGHLY THE NORTHERN HALF OF THE STATE IS UNDER A SLIGHT RISK OF SEVERE WEATHER FRIDAY. THE AFOREMENTIONED UPPER TROUGH WILL MOVE OFF TO THE NORTHEAST ON SATURDAY FINALLY ALLOWING A SLOW MOVING COLD FRONT TO ADVANCE INTO THE STATE. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG THE BOUNDARY AND SOME OF THE STORMS COULD BE STRONG TO POSSIBLY SEVERE WITH DAMAGING WINDS AND HEAVY RAIN THE MAIN CONCERN. THE AREA OF CONCERN WILL BE ALONG THE BOUNDARY ITSELF AND WILL COVER A MUCH LARGER AREA THAN TODAY OR FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THROUGH MOST OF THE OVERNIGHT HOURS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56/55
In the hours before
Local storm report, May 30, 8:58 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
858 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM FLASH FLOOD HOT SPRINGS VILLAGE 34.67N 93.00W
05/30/2013 GARLAND AR SOCIAL MEDIA
FLOODING REPORTED ON HIGHWAY 7 AND BARCELONA ROAD.
0857 PM HAIL HOT SPRINGS 34.49N 93.05W
05/30/2013 E1.50 INCH GARLAND AR LAW ENFORCEMENT
HAIL REPORTED TO LAST FOR FIVE MINUTES.
&&
55Local storm report, May 30, 9:02 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
902 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM FLASH FLOOD 3 NNW RUBICON 34.67N 92.79W
05/30/2013 SALINE AR AMATEUR RADIO
ALUM FORK OF THE SALINE RIVER REPORTED TO BE FLOODING
PORTIONS OF HIGHWAY 9.
0900 PM FLASH FLOOD HOT SPRINGS 34.49N 93.05W
05/30/2013 GARLAND AR LAW ENFORCEMENT
SIX TO EIGHT INCHES OF WATER REPORTED ON CENTRAL AVENUE
AND MLK BYPASS.
&&
55Local storm report, May 30, 9:25 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
925 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0923 PM FLASH FLOOD 4 SSE PINNACLE MOUNTAIN 34.76N 92.45W
05/30/2013 PULASKI AR AMATEUR RADIO
WATER REPORTED OVER THE ROADWAYS AT KANIS AND CHENAL.
&&
55Local storm report, May 30, 9:32 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
932 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0931 PM TSTM WND GST MACON 34.92N 92.17W
05/30/2013 E60 MPH PULASKI AR TRAINED SPOTTER
&&
55Local storm report, May 30, 9:33 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
933 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM FLASH FLOOD DOWNTOWN LITTLE ROCK 34.73N 92.23W
05/30/2013 PULASKI AR LAW ENFORCEMENT
FLOODING REPORTED AT I630 AND MAIN ST.
&&
55Local storm report, May 30, 9:35 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
935 PM CDT THU MAY 30 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0929 PM FLASH FLOOD FERNDALE 34.78N 92.55W
05/30/2013 PULASKI AR AMATEUR RADIO
UP TO THREE FEET OF WATER WAS REPORTED OVER LOCAL
ROADWAYS.
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 7:07 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Saline | 38 min |
| May 30, 7:14 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike | 46 min |
| May 30, 7:25 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Perry, Saline, Yell | 50 min |
| May 30, 7:28 PM CDT | Special Weather Statement | LZK | Faulkner | 47 min |
| May 30, 7:30 PM CDT | Flash Flood Warning | LZK | Garland, Montgomery, Perry, Pike, Polk, Scott and 1 more | 3 hr |
| May 30, 7:45 PM CDT | Tornado Warning | LZK | Perry, Pulaski, Saline | 30 min |
| May 30, 7:48 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Saline | 42 min |
| May 30, 7:56 PM CDT | Tornado Warning | LZK | Pulaski, Saline | 34 min |
| May 30, 8:00 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring | 45 min |
| May 30, 8:01 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 44 min |
| May 30, 8:10 PM CDT | Flash Flood Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Saline | 3 hr |
| May 30, 8:13 PM CDT | Tornado Warning | LZK | Faulkner, Perry, Pulaski, Saline | 47 min |
| May 30, 8:20 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, White | 40 min |
| May 30, 8:24 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski, Saline | 51 min |
| May 30, 8:30 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring, Pulaski, Saline | 60 min |
| May 30, 8:40 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring | 35 min |
| May 30, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Grant, Hot Spring | 61 min |
| May 30, 8:45 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 45 min |
| May 30, 8:55 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Grant, Hot Spring, Pulaski, Saline | 3 hr |
| May 30, 9:11 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Pulaski | 64 min |
| May 30, 9:13 PM CDT | Tornado Warning | LZK | Faulkner, Lonoke, Pulaski | 47 min |
| May 30, 9:33 PM CDT | Flash Flood Warning | LZK | Lonoke, Prairie, Pulaski, White | 3 hr |
| May 30, 9:41 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Lonoke, Prairie, Pulaski, White | 49 min |
| May 30, 10:15 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski, Saline | 45 min |
| May 30, 10:21 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Monroe, Prairie, Woodruff | 39 min |
| May 30, 10:27 PM CDT | Severe Thunderstorm Warning | LZK | Faulkner, Perry, Pulaski | 48 min |
| May 30, 10:28 PM CDT | Special Weather Statement | LZK | White | 47 min |
| May 30, 10:34 PM CDT | Flash Flood Warning | LZK | Faulkner, Garland, Hot Spring, Montgomery, Perry, Pike and 5 more | 4 hr |
| May 30, 10:40 PM CDT | River Flood Warning | LZK | Saline | 36 hr |
| May 30, 10:41 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 49 min |
| May 30, 10:50 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 40 min |
| May 30, 10:56 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 49 min |
| May 30, 10:58 PM CDT | Special Weather Statement | LZK | Prairie | 47 min |
| May 30, 11:25 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 50 min |
| May 30, 11:47 PM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie | 43 min |
| May 30, 11:50 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, White | 40 min |
| May 30, 11:51 PM CDT | Severe Thunderstorm Warning | LZK | Monroe, Prairie, Woodruff | 39 min |
| May 30, 11:52 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Marion, Newton | 53 min |
| May 31, 12:09 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Prairie, White | 36 min |
| May 31, 12:14 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 61 min |
| May 31, 12:27 AM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Faulkner, Independence, White | 48 min |
| May 31, 12:29 AM CDT | Severe Thunderstorm Warning | LZK | Monroe, Woodruff | 31 min |
| May 31, 12:53 AM CDT | Tornado Warning | LZK | Monroe, Woodruff | 37 min |
| May 31, 1:24 AM CDT | Special Weather Statement | LZK | Cleburne | 46 min |
| May 31, 1:48 AM CDT | Special Weather Statement | LZK | Van Buren | 47 min |
| May 31, 1:58 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 47 min |
| May 31, 2:03 AM CDT | Flash Flood Warning | LZK | Hot Spring | 6 hr |
| May 31, 2:30 AM CDT | Flash Flood Warning | LZK | Clark, Garland, Hot Spring, Logan, Montgomery, Perry and 4 more | 3 hr |
| May 31, 2:45 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott | 45 min |
| May 31, 3:17 AM CDT | Flash Flood Warning | LZK | Baxter, Cleburne, Izard, Pope, Searcy, Stone and 1 more | 5 hr |
| May 31, 3:27 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Montgomery | 63 min |
| May 31, 3:38 AM CDT | Flash Flood Warning | LZK | Cleburne, Independence, Izard, Jackson, Stone, White and 1 more | 5 hr |
| May 31, 3:42 AM CDT | Special Weather Statement | LZK | Independence | 43 min |
| May 31, 3:58 AM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Saline | 62 min |
| May 31, 4:02 AM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White, Woodruff | 43 min |
| May 31, 6:19 AM CDT | River Flood Warning | LZK | Yell | 28 hr |
| May 31, 10:16 AM CDT | River Flood Advisory | LZK | Clark, Hot Spring | 26 hr |
| May 31, 12:33 PM CDT | River Flood Warning | LZK | White, Woodruff | 15 days |
Nearby
Tornado Warnings in Arkansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.